# SDR SWIA200921684

- Difficulty date: May 28, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Aircraft time: 27,464 hours, 39,697 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Loose
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 7782 - NO BRAKES AT SLOW SPEED WITH ANTI-SKID ON.  SECURED LOOSE HARDWARE ON ALL (4) WHEEL SPEED TRANSDUCER DRIVE TABS.
